# SDR JR2R20240504204

- Difficulty date: May 4, 2024
- Submitted: May 4, 2024
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 17,147 hours, 10,307 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17091919001
- Condition: Corroded
- Location: Frm 87 Lbl 11
- Part time: 17,147 hours, 10,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM SHEAR WEB AT FR87 LBL11 CORRODED. REPLACED.
